FDA Approved Drugs and User Comments: TRILAFON

User Comments:


For Psychosis “This really helped my PTSD and major depressive symptoms. Much better than seroquel. Movement side effects when I got up to 12 mg a day. Lowered my dose back down to 8mg a day and the movement side effects went away.”

trrer (taken for 6 months to 1 year) January 3, 2018


For Psychosis “I was put on this drug, erroneously I believe as I was only suffering a major depressive episode, in 1974. From that time until I went through menopause in 1997 (23 years) I had the side effect galactorrhea. I was never pregnant or post breastfeeding during that time and took no other medication with that side effect.”

Jonny longlegs (taken for 1 to 6 months) February 14, 2017


For Psychosis “I had a very bad experience with perphenazine. I ended up with severe joint pain, difficulty breathing, chest pain, weird spinning sensation in my face on the right side of my nostril, on my forehead and on the right side of my temporal area. I had difficulty urinating and horrible insomnia. It has been well over 6 months since taking up to 12 mg for only a few ( about 2–4 days) and I am still having problems. I started on only 4 mg back in Dec 2013 and took the same dosage up to Mar 2014. I stopped because I could barely urinate. Then, I started have weird movement as stated above in my face, but not as bad as the movement when I took 12mg. The, I was told that I needed to start back on this drug for the movement to disappear.”

Disappointed badly November 3, 2016


For Psychosis “Not bad! I’m taking other meds as well. I recommend everyone gives it a chance before judging to harshly on this site.”

GTTDD45634555 (taken for 1 to 6 months) October 18, 2016


For Bipolar Disorder “Helped stop hallucinations.”

Juddeedoo (taken for 6 months to 1 year) April 24, 2014


For Bipolar Disorder “I have been on Trilafon for 2 years now. Mostly I liked it at first because it brought me back to earth when I was over anxious. I have lowered my dosage since then and I thought it was doing me well, but I have been having neck problems lately and have realized that this is a side effect of Trilafon called extra-pyramidal syndrome that damages my posture area, so no matter how hard I try I can’t regain a good posture. “

Anonymous July 26, 2011

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.